My son is 14 years old and has been on 25mg of Fentanyl patches for 9 months. He is now complaining of nausea constantly and can't eat much. Is it possible to develop nausea after being on the patch for 9 months? He uses it every 3 days.
Thanks in advance for any advice!
Nausea with 25m Fentanyl Patch?
Hello turtleluke. I know that this question is over a year old but felt I needed to answer, I would say yes, it is possible to develop nausea after even all this time. I'd keep an eye out and mention it to his doctor,(which I'm not) just to be on the side of caution. Best wishes to you and your son,
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jul 2013 • 2 answers
Posted 11 Jul 2013 • 2 answers
My mother was put on Fentanyl and started getting sick after 24hr of putting her first patch on. she
Posted 1 Aug 2013 • 1 answer
Posted 14 Aug 2013 • 4 answers
Posted 15 Jul 2016 • 2 answers